MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VISERA XENON LIGHT SOURCE

SHIRAKAWA OLYMPUS CO., LTD. VISERA XENON LIGHT SOURCE
Model Number CLV-S45
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation and the customer¿s allegation was confirmed.Additional information has been requested regarding this event.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or when additional information becomes available.
 
Event or Problem Description
A distributor reported to olympus on behalf of the customer, there was a lamp failure on the visera xenon light source.There were no reports of patient harm associated with this event.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and information provided by the user facility.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the most likely cause of the failure was lamp exhaustion due to repeated use.A definitive root cause cannot be identified.Olympus will continue to monitor the field performance of this device.
 
Event or Problem Description
Additional information was received regarding this event.The intended procedure was a therapeutic laparoscopic cholecystectomy and there was no delay in the procedure and was completed with the subject device.Ltf-vp, otv-s7 and oev191 were also being used.

Brand Name
VISERA XENON LIGHT SOURCE
Common Device Name
XENON LIGHT SOURCE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16019283
Report Number3002808148-2022-05443
Device Sequence Number12486326
Product Code NWB
UDI-Device Identifier04953170275753
UDI-Public04953170275753
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K062049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLV-S45
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2022
Supplement Date Received by Manufacturer12/22/2022
Initial Report FDA Received Date12/20/2022
Supplement Report FDA Received Date01/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LTF-VP; OEV191; OTV-S7
Patient SexUnknown